# SDR SWAA2022101852288

- Difficulty date: September 28, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 70,923 hours, 41,833 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 241AF HAS SURFACE DELAMINATION / [01] MEASUREMENTS;[02] CLEANED AND PREPARED DAMAGE AREAS AS MARKED FOR REPAIR ON TOP SURFACE OF MAIN CABIN FLOOR PANEL 241AF AS PER B737 SRM 53-00-50-2R-1;[03] VERIFIED STEPS 1 AND 2;[04] OK TO APPLY REPAIR;[05] REPAIRED DAMAGED AREAS AS MARKED WITH A PERMANENT REPAIR ON TOP SURFACE OF MAIN CABIN FLOOR PANEL 241AF AS PER B737 SRM 53-00-50-2R-1 MATERIAL USED PO#1778544 AND PO#1690463;[06] PERFORMED TAP TEST ON REPAIRED AREAS; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[07] VERIFIED STEP 5;[08] VERIFIED STEP 6
